# SDR SWAA2025040720286

- Difficulty date: April 1, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 43,849 hours, 27,056 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR INTERIOR HANDLE LOOSE<[01] SECURED AFT GALLEY SERVICE DOOR INTERIOR HANDLE IAW AMM 20-50-11.;[02] 02 - INSPECTED PER [AMM 20-50-11-910-801-NG (STANDARD TORQUE VALUES - PERMANENT)]
